MAUDE Adverse Event Report: CALDERA MEDICAL TVT-CAL-OBTURATOR; "TENSION FREE VAGINAL TAPE - OBTURATOR UNKNOWN PROD"

CALDERA MEDICAL TVT-CAL-OBTURATOR; "TENSION FREE VAGINAL TAPE - OBTURATOR UNKNOWN PROD"
Catalog Number TVT-CAL-OBTURATOR
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Erosion (1750); Pelvic Pain (4865)
Date of Event 08/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation could not be performed as the lot number associated with the reported event was not identified.Without a lot number, a review of device history records or production-specific data could not be conducted, thereby limiting the ability to perform a thorough root cause investigation.Based on the limited information provided, the reported product complaint could not be confirmed.
 
Event or Problem Description
"pain at the roots of the thighs and vaginal prosthetic exposure of the tvt-o transorethral sling.Walking with cane.Reoperation for explantation of prosthetic material.".

Brand Name
TVT-CAL-OBTURATOR
Common Device Name
"TENSION FREE VAGINAL TAPE - OBTURATOR UNKNOWN PROD"
Manufacturer (Section D)
CALDERA MEDICAL
4360 park terrace dr.
suite 140
westlake village CA 91361
Manufacturer (Section G)
ETHICAN SARL-NEUCHATEL
puits-godet 20
neuchatel 2000,
WZ  
Manufacturer Contact
mahtab moberg
4360 park terrace dr.
suite 140
westlake village, CA 91361
MDR Report Key23039483
Report Number3003990090-2025-01612
Device Sequence Number10096093
Product Code OTN
UDI-Device Identifier10705031000346
UDI-Public10705031000346
Combination Product (Y/N)N
PMA/510(K) Number
K033568
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberTVT-CAL-OBTURATOR
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown